Issue No.09 - September (1988 vol.37)
DOI Bookmark: http://doi.ieeecomputersociety.org/10.1109/12.2264
Obtains simple relationships among partial derivatives and moments of mean queue lengths in product form queueing network models. It is shown that the mean value analysis equations can be used to obtain recursive expressions which make it possible to easily evaluate these moments in a mean value analysis type recursion. These results are also considered important in applications such as optimiz
queue lengths; product form; queueing networks; partial derivatives; moments; mean queue lengths; queueing network models; mean value analysis; recursive expressions; optimization problems; sensitivity analysis; optimisation; performance evaluation; queueing theory; sensitivity analysis.
E. de Souza e Silva, R.R. Muntz, "Simple Relationships Among Moments of Queue Lengths in Product form Queueing Networks", IEEE Transactions on Computers, vol.37, no. 9, pp. 1125-1129, September 1988, doi:10.1109/12.2264